# SDR SWAA2013021812739

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 53,874 hours, 43,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY RIGHT SLIDE EMERGENCY LIGHT INOP.  FOUND WIRES DISCONNECTED DISPLACED FWD GALLEY FOM RESTORED WIRES REINSTALLED FWD GALLEY PER MM OPS CHECK EMERGENCY LIGHT CHECK GOOD.
